• All new members please introduce your self here and welcome to the board:
    http://www.professionalmuscle.com/forums/showthread.php?t=259
Buy Needles And Syringes With No Prescription
M4B Store Banner
ddd
Riptropin Store banner
Generation X Bodybuilding Forum
Buy Needles And Syringes With No Prescription
Buy Needles And Syringes With No Prescription
Mysupps Store Banner
IP Gear Store Banner
Anabolic Hormones Store Banner
Ganabol Store Banner
Spend $100 and get bonus needles free at sterile syringes
Professional Muscle Store open now
LandmarkChem Email Banner
Medtech Store Banner
Bruce Labs Store banner
qtropin
Professional Muscle Store open now
over 5000 supplements on sale at professional muscle store
Buy Needles And Syringes With No Prescription
ESPECIL-2
Buy Needles And Syringes With No Prescription
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store

Rashes due to gear

Warrior08

Member
Registered
Joined
Feb 6, 2015
Messages
238
So im running a blend of test/tren/mast from a sponsor here and ever since i started i been getting unbelievable itchy and having rashes break out all over my body. Has any one had this happen to them? is it the carrier oil. The gear is great but I'm constantly itchy an dave rashes break out.

It odd bc its not around the injection site just randomly over my body.

Anyone ever experience this?
 

tripleOT

Kilo Klub Member / Verified Customer / Sponsor Rep
Kilo Klub Member
Registered
Verified Customer
Sponsors
Joined
Dec 9, 2016
Messages
3,026
Start by suspecting the carrier oil. Is it a carrier that you have never used before? Are you positive it is from the gear? Havent been around any other materials that may have caused the rash? Bushes/animals/new kind of laundry soap etc?
 

Bwanna

Member
Registered
Newbies
Joined
Jul 27, 2006
Messages
56
So im running a blend of test/tren/mast from a sponsor here and ever since i started i been getting unbelievable itchy and having rashes break out all over my body. Has any one had this happen to them? is it the carrier oil. The gear is great but I'm constantly itchy an dave rashes break out.

It odd bc its not around the injection site just randomly over my body.

Anyone ever experience this?
I have this issue if I take Anadrol.

I
 

LK3

Verified Sponsor
Kilo Klub Member
Registered
Sponsors
Joined
Mar 17, 2009
Messages
6,556
i actually saw this once in person.
androgen overdose. lol
dude jumped on some tren and kept getting rash sorta symptoms, went to the er and thats what they said!

i was like... on the plus side, the gear is real! lol
 

SouthernMuscle

Active member
Registered
Verified Customer
Joined
Jan 26, 2005
Messages
471
Had localized rash/welts years ago from some water based winstrol. tried to ride it out, didn’t go away, threw it in the garbage

was from a local transaction, not a board sponsor, so most likely it was shit
 

Warrior08

Member
Registered
Joined
Feb 6, 2015
Messages
238
Im starting to think its not the gear. And more due to the increase in smoking weed. I have done some research and it seems like stavia strain causes a lot of pop allergic reactions. Ive smoked my whole life and i have aways noticed i get stuffy nose and a tighter throat when i smoke. I really think this is the issue. Im going to stop smoking today and see what happens.
 

Cv215

Active member
Registered
Newbies
Joined
Apr 24, 2020
Messages
229
Ive seen this topic a lot. It happens to me as well. Usually nandrolones give me occasional hives and itchy rashes. Its only on my back though. It's always at night like an hour or two after i pin. Been happening for years. The itchiness is pretty considering i can barely reach any section of my back to scratch it. Sometimes it's just small patches and sometimes its my entire back. Only seems to be deca, npp, and tren for me.
 

buck

Well-known member
Kilo Klub Member
Registered
Joined
Apr 27, 2006
Messages
2,799
I would consider that there may be some type of contamination in the product as well as it is not localized.
 

Ironman 580

Active member
Registered
Newbies
Joined
Sep 6, 2019
Messages
161
I got that every time I pinned oil based Winstrol which had Guaciol in it which I’m almost positive causes my rashes -
 

Cv215

Active member
Registered
Newbies
Joined
Apr 24, 2020
Messages
229
I got that every time I pinned oil based Winstrol which had Guaciol in it which I’m almost positive causes my rashes -
Guaicol is nasty. Everytime ive ever pinned anything with guiacol in it it always burned for like a good 20 minutes afterwards. I actually had Tren Ace from a lab that was made with Guiacol. Have no idea why they felt the need to use Guiacol in it. Felt like i had a branding iron on my leg as soon as i pushed the plunger down.
 

Goody

Active member
Registered
Joined
Feb 2, 2010
Messages
966
Could b heat rash if ur in a hot, humid climate
I get it, sux
 

hulkboy

Active member
Registered
Joined
Aug 5, 2006
Messages
195
Ive seen this topic a lot. It happens to me as well. Usually nandrolones give me occasional hives and itchy rashes. Its only on my back though. It's always at night like an hour or two after i pin. Been happening for years. The itchiness is pretty considering i can barely reach any section of my back to scratch it. Sometimes it's just small patches and sometimes its my entire back. Only seems to be deca, npp, and tren for me.
I was running 500 sust, 600npp, weekly, and drol 75mg daily. I too broke out in rashes, random on legs, and very inconsistent. I thought I was running too much, and that my kidneys were giving out. First time I’d ever had cankles as well. Dropped the drol, still got the rashes. Dropped everything, still had rashes for about a month after. In my case doubt it was the carrier. I’m a believer in the androgen OD.. that’s the point I felt like my body gave all it wanted to give. I wish I woulda have ran values during that period because I’m certain that was the issue.

Try and get some bloods done now to see how far off baseline you are.
 

Elvia1023

Featured Member / Supp Guru / Board Supporter
Featured Member
Kilo Klub Member
Registered
Board Supporter
Verified Customer
Joined
Feb 27, 2008
Messages
23,682
I am experiencing the same thing right now but it has nothing to do with gear. I am in the middle of a cycle and I have a rash on my back that stings badly. I could barely stretch before because it was like stinging me and it's extremely painful. Heat rash (prickly heat) is very common especially when it gets hotter and you start sweating more. Another common reason for rashes all over your body is an allergic reaction to laundry detergent.
 

hulkboy

Active member
Registered
Joined
Aug 5, 2006
Messages
195
Mine was random patches, very inconsistent. I’ll be blasting soon, so I’ll test the androgen theory again.
 

Thappy

Active member
Registered
Joined
Jan 9, 2016
Messages
193
I get the occasional fungal rash on my body when i start a blast or use certain compounds, no irritation just a rash. I get an OTC foam you put on after a shower. clears it up in a week
 

234Smitty

Member
Registered
Newbies
Joined
Jul 29, 2017
Messages
52
I think I've gotten a rash before, but I never attributed it to gear. Always just assumed it was the laundry detergent I was using or my body wash.
 

Forum statistics

Total page views
502,736,310
Threads
123,532
Messages
2,355,569
Members
155,154
Latest member
strawsrep
Top